Advanced search
1 file | 129.61 KB

An improvement on Olson's constant for Zp(+)Zp

(2010) ACTA ARITHMETICA. 141(4). p.311-319
Author
Organization
Keywords
exponential sums, Olson's constant, zero-sum problem, SUBSET SUMS

Downloads

  • Bhowmik an improvement.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 129.61 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Bhowmik, Gautami, and Jan-Christoph Schlage-Puchta. 2010. “An Improvement on Olson’s Constant for Zp(+)Zp.” Acta Arithmetica 141 (4): 311–319.
APA
Bhowmik, G., & Schlage-Puchta, J.-C. (2010). An improvement on Olson’s constant for Zp(+)Zp. ACTA ARITHMETICA, 141(4), 311–319.
Vancouver
1.
Bhowmik G, Schlage-Puchta J-C. An improvement on Olson’s constant for Zp(+)Zp. ACTA ARITHMETICA. 2010;141(4):311–9.
MLA
Bhowmik, Gautami, and Jan-Christoph Schlage-Puchta. “An Improvement on Olson’s Constant for Zp(+)Zp.” ACTA ARITHMETICA 141.4 (2010): 311–319. Print.
@article{1106414,
  author       = {Bhowmik, Gautami and Schlage-Puchta, Jan-Christoph},
  issn         = {0065-1036},
  journal      = {ACTA ARITHMETICA},
  keyword      = {exponential sums,Olson's constant,zero-sum problem,SUBSET SUMS},
  language     = {eng},
  number       = {4},
  pages        = {311--319},
  title        = {An improvement on Olson's constant for Zp(+)Zp},
  url          = {http://dx.doi.org/10.4064/aa141-4-1},
  volume       = {141},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: